MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION BLAZER OPEN-IRRIGATED; CARDIAC ABLATION PERCUTANEOUS CATHETER

BOSTON SCIENTIFIC CORPORATION BLAZER OPEN-IRRIGATED; CARDIAC ABLATION PERCUTANEOUS CATHETER
Model Number 86490
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/23/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not been received for analysis.Upon receipt and completion of the failure analysis of the complaint device, if there is any further relevant information from that review, a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported that lab staff noticed an unknown black substance along the edge of the control knob of a blazer open-irrigated catheter while in the box.No patient or procedure involved.Device will be returned.
 
Additional Manufacturer Narrative
The device was returned to boston scientific for analysis.Visual inspection noted that it was possible to observe a foreign material along the edge of the steering knob.Confirming the reported event.The pouch of the device was unopened.
 
Event or Problem Description
It was reported that lab staff noticed an unknown black substance along the edge of the control knob of a blazer open-irrigated catheter while in the box.No patient or procedure involved.Device has been returned for analysis.

Brand Name
BLAZER OPEN-IRRIGATED
Common Device Name
CARDIAC ABLATION PERCUTANEOUS CATHETER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
302 parkway, global park
la aurora - heredia
CS  
Manufacturer Contact
timothy degroot
4100 hamline avenue north
dc a330
saint paul, MN 55112
6515826168
MDR Report Key14698912
Report Number2134265-2022-06888
Device Sequence Number17437148
Product Code OAD
UDI-Device Identifier08714729862239
UDI-Public08714729862239
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
P150005
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/29/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date01/02/2025
Device Model Number86490
Device Catalogue Number86490
Device Lot Number0028618259
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 05/23/2022
Supplement Date Received by Manufacturer07/07/2022
Initial Report FDA Received Date06/15/2022
Supplement Report FDA Received Date07/29/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/03/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown